# SDR ASOA201610110575

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 36,333 hours, 28,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT DOES NOT LIGHT UP.   MX REMOVED AND REPLACED EMERGENCY LIGHT INVERTER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
